# SDR FDEA202507041112

- Difficulty date: July 4, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 97,785 hours, 23,847 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6044115
- Part serial: 2018
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM TEST SHOWING "EMERG BAT 1  LO" MSG ,DURING COCKPIT POST FLT CHECK.  RELEASED FOR SERVICE PER MEL 33-50-04.  EMERG BAT 1 LOW MSG DURING TEST.  REPLACED EMERGENCY POWER SUPPLY. OPS CHECKS SATISFACTORY. OK FOR SERVICE.
